# SDR QXEA2012100901216

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Condition: Corroded
- Location: Door Liner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS 2 LOWER LINER MOUNTS CORRODED.  REMOVED 2 LINER MOUNTS IAW SRM 51-40-07-02-01.  LOCATED, DRILLED AND INSTALLED 2 EA NEW AFT SERVICE DOOR LOWER LINER MOUNT TAB IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.
